# SDR CALA2025051304638

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 118,736 hours, 12,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R AFT GIRT BAR YELLOW INDICATOR ONLY PARTIALLY VISIBLE ARMED DOOR. GIRT BAR FULLY ENGAGED AND YELLOW INDICATOR FULLY VISIBLE. DIS ARMED DOOR AND YELLOW INDICATOR FULLY STOWED. OK TO CONTINUE.
